# SDR SWIA202161367

- Difficulty date: June 18, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT FITTING ON SUPPORT PLATE HAS CORROSION. FS319.70 & STGR17R. (MARKED)     (C-CHECK RO 9/27/2021)     REMOVED AND REPLACED FITTING. REF: CRJ-700 SRM 51-42-21-001-001-A01 AND DWG. SH670-31950 REV Y. RESTORED FINISH. REF: CRJ-700 [TR51-0068] SRM 51-21-16-001-001-A01. APPLIED CIC. REF: CRJ-700 SRM 51-21-11-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
